# SDR DXTA2023092996770

- Difficulty date: September 28, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N590QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605738
- Aircraft time: 13,096 hours, 10,001 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MLG BRAKE: WHEN COMING TO A COMPLETE STOP, A SHUTTERING NOISE CAN BE HEARD COMING FROM THE BRAKES. IT SOUNDS LIKE IT IS COMING FROM THE LEFT SIDE BUT NOT SURE.  REMOVED THE LH AND RH WHEEL ASSEMBLIES. INSPECTED THE LH AND RH BRAKE ASSEMBLY AND NO DEFECTS WERE NOTED. CLEANED THE LH AND RH BRAKE ASSEMBLIES. INSTALLED THE LH AND RH WHEEL ASSEMBLIES. PERFORMED TAXI CHECKS WITH NO DEFECTS NOTED. ALL WORK PERFORMED REF CE560XLS AMM 32-41-02, 32-42-01, AND THE AFM.
